# SDR DALA2022121508140

- Difficulty date: December 23, 2020
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 550 S18-19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN FWD OF CARGO DOOR BS 550 BETWEEN STRINGERS 18-19R. SKIN  REPAIRED IAW ER/A 603670-14 REV.ORIGINAL SECTION I.
